# SDR 04FDEA00525

- Difficulty date: February 27, 2004
- Submitted: March 2, 2004
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727-200
- Aircraft serial: 20935
- Aircraft time: 53,730 hours, 33,433 cycles
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

EXCESSIVE VIBRATION AND GRINDING SOUND ON NR 3 ENG POWER LEVER, INCREASES WITH SPEED AND ALTITUDE.  ENGINE NR 3 USED 1 GALLON OF OIL DURING THE 1 HOUR PLUS 15 MIN FLIGHT.  C/W ENGINE BORESCOPE PER W/C 7200-5005.  NO DEFECTS NOTED.
